Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 16, Pages 1043-1046
http://dx.doi.org/10.1155/S016117120320435X

Common periodic points for a class of continuous commuting mappings on an interval

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Basis Courses Teaching Department, Dalian Institute of Light Industry, Liaoning, Dalian 116034, China

Received 22 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of common periodic points for a family of continuous commuting self-mappings on an interval is proved and two illustrative examples are given in support of our theorem and definition.